# SDR SWAA2021032353060

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS847 - BS867 RBL21 WL164. / REMOVED AND INSTALLED NEW AFT SHIELD AT AFT CARGO BAY BS 847 - BS 867 RBL 21 WL 164 ITEM # 2531255 IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; DWG # 146A0081 57319U 03-11-21
